# SDR 2002F00910

- Difficulty date: September 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND L2 DOOR OVERHEAD EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED L2 OVERHEAD EXIT LIGHT BATTERY PACK AND OPS CHECK OK IAW MM 33-50-31.  (M)
